Journal of Differential Geometry

Morse interpolation for Hamiltonian GKM spaces

C. Zara

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 75, Number 3 (2007), 503-523.

Dates
First available in Project Euclid: 30 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1175266282

Digital Object Identifier
doi:10.4310/jdg/1175266282

Mathematical Reviews number (MathSciNet)
MR2301454

Zentralblatt MATH identifier
1117.53059

Citation

Zara, C. Morse interpolation for Hamiltonian GKM spaces. J. Differential Geom. 75 (2007), no. 3, 503--523. doi:10.4310/jdg/1175266282. https://projecteuclid.org/euclid.jdg/1175266282.


Export citation